question-icon

What causes body ache, cramps and fever while on I-pill?

default
Posted on Sat, 11 Nov 2017
Question: Hello,
My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain, cramps and also fever.
Her due date for periods is after 6days from now.
What should we do doctor?
doctor
Answered by Dr. Richa Agarwal (1 hour later)
Brief Answer:
You can give her pain killer.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
These symptoms are most likely due to side effects of I pill.
You should give her pain killer.
Give her green tea and lot of water.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3824 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes body ache, cramps and fever while on I-pill?

Brief Answer: You can give her pain killer. Detailed Answer: Hello dear, Thanks for trusting hcm about your health care. I have gone through your history and understand your concerns. These symptoms are most likely due to side effects of I pill. You should give her pain killer. Give her green tea and lot of water. Hope found useful, feel free to ask more information. Good luck. Regards